# SDR USAA991033

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Part time: 38,332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A 108 INCH SPAN OF CORROSION ALL NUTPLATE HOLES STATION 967 FLOORBEAM CAP LBL 54 TO RBL 54.  CORROSION LEVEL 2.  REPLACED DAMAGED CAP SECTION PER TR 53-10-05 AND SRM 51-30-01.  (M)
